BibTeX record journals/apal/GitikM96

download as .bib file

@article{DBLP:journals/apal/GitikM96,
  author    = {Moti Gitik and
               William J. Mitchell},
  title     = {Indiscernible Sequences for Extenders, and the Singular Cardinal Hypothesis},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {82},
  number    = {3},
  pages     = {273--316},
  year      = {1996},
  url       = {https://doi.org/10.1016/S0168-0072(96)00007-3},
  doi       = {10.1016/S0168-0072(96)00007-3},
  timestamp = {Fri, 21 Feb 2020 21:19:03 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/GitikM96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics